# SDR UPS97624812

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251T43101
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM (NORMAL AND ALTERNATE) INOP DURING DESCENT INTO ONT TRIM STOPPED AT 4 ANU STAB TRIM BEGAN OPERATING AT 4000 FT STAB TRIM OPERATED NORMALLY AT 4000FT.  AUTOPILOT EICAS MESSAGE WAS DISPLAYED PRIOR TO STAB TRIM.  REMOVED AND REPLACED STAB TRIM ACTUATOR AND JACKSCREW PER FIM 27-41-13-00.  OPS CHECKS LEAK CHECKS GOOD P/N ON/OFF: 251T4310-1 S/N ON: KE0139 S/N OFF: AE0332
